# SDR ASAA0410046

- Difficulty date: February 6, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 657094715
- Condition: Punctured
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE NR 1 ENGINE PYLON PANEL NR 5140 PUNCTURED.  REPAIRED PER EA.  (M)
